Nontraumatic muscular hematoma of lower extremity in a patient using warfarin and its relationship with VKORC1, CYP2C9 gene polymorphism


Emren S. V. , Eren N. K. , Ozyildirim S. , Bulbul H., Uslu S.

TURK GOGUS KALP DAMAR CERRAHISI DERGISI-TURKISH JOURNAL OF THORACIC AND CARDIOVASCULAR SURGERY, vol.23, no.1, pp.150-153, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.5606/tgkdc.dergisi.2015.10141
  • Title of Journal : TURK GOGUS KALP DAMAR CERRAHISI DERGISI-TURKISH JOURNAL OF THORACIC AND CARDIOVASCULAR SURGERY
  • Page Numbers: pp.150-153

Abstract

Warfarin is the most frequently used oral anticoagulant agent today. Warfarin response can be affected by environmental factors such as dietary habits and drugs as well as genetic factors, and this might increase bleeding risk. In this article, we report a 79-year-old male patient who developed nontraumatic hematoma of left lower extremity despite using low-dose warfarin, and whose genetic analyses revealed CYP2C9*2*3, VKORC1 AA and VKORC1 TT gene polymorphisms.